# SDR 03FDEA01461

- Difficulty date: September 8, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727-200
- Aircraft serial: 21327
- Aircraft time: 62,581 hours, 42,996 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 652165120
- Condition: Corroded
- Location: Flap Track
- Part time: 62,581 hours, 42,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP TRACK FORWARD ATTACH FITTING IS CORRODED AT BORE COMMON TO THE TRUNNION STUD.   CLEANED AREA AND REINSPECTED AREA IAW BOEING SOPM 20-30-03. NO CORROSION NOTED   AFTER CLEANING.
